# SDR SIMA2020072019001

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 39,059 hours, 33,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 3B INOPERATIVE.  R & R THE NR 3 INVERTER IAW AMM 33-50-11-000-801-A, AND 33-50-11-400-801-A.   OPS CHECKED GOOD.
